# SDR QMLA2010020810003

- Difficulty date: February 8, 2010
- Submitted: February 9, 2010
- Operation: Air carrier
- Aircraft: N911SX
- Make and model: Bolkms BK117B2
- Aircraft serial: 7232
- Aircraft time: 7,662 hours
- Engine: Lyc LTS101*
- Engine time: 6,404 hours
- System (JASC): 2800 · Aircraft Fuel System
- Part: Unknown
- Condition: Odor
- Location: Fuel System
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT, CREW REPORTED SMELLING FUEL.
